# SDR NWAA999882

- Difficulty date: March 22, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N760MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47659
- Aircraft time: 64,550 hours, 62,464 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND DELAMINATION ON MAIN CABIN FLOOR PANEL NR 18 HAT CHANNELS.  REPAIRED IAW EA 98-214533.  (K)
